본문 바로가기
KERD
논문KCI 등재

경구 유발시험으로 진단한 Pyrazinamide 유발 두드러기와 혈관부종: 증례 보고

Pyrazinamide-Induced Urticaria and Angioedema: a Case Report

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류내과학

초록

항결핵제에 의한 즉시형 과민반응은 드물게 발생하지만, 국내의 결핵 유병률이 높고 항결핵제가 자주 처방되는 약물임을 고려할 때, 치료시 주의를 기울이는 것이 필요하겠다.

Abstract

Pyrazinamide (PZA) is an anti-tuberculosis drug and an essential component of the standard four-drug regimen for tuberculosis. Here, we report a case of immediate angioedema secondary to PZA administration intended for pulmonary tuberculosis treatment. A previously healthy 48-year-old woman was diagnosed with pulmonary tuberculosis and tuberculous lymphadenitis. Thirty minutes after taking the first dose of isoniazid, rifampicin, pyrazinamide, and ethambutol, the patient developed facial edema, generalized rash, and dizziness. An oral provocation test was performed on the four drugs, and 1,000 mg pyrazinamide showed a positive result characterized by 50 minutes of urticaria, angioedema, and hypotension. As the prevalence of tuberculosis increases, prescriptions for anti-tuberculosis drugs may increase as well. Clinicians should be aware of the possibility of immediate hypersensitivity as well as delayed hypersensitivity to anti-tuberculosis drugs.

참고문헌 (14)

  1. Centers for Disease Control and Prevention, "Update: adverse event data and revised American Thoracic Society", CDC recommendations against the use of rifampin and pyrazinamide for treatment of latent tuberculosis infection-United States, 2003, 2003, pp.52, 735~739
  2. Buhari GK, "Immediate-type hypersensitivity reactions due to antituberculosis drugs: a successful readministration protocol", Ann Allergy Asthma Immunol, 115, pp.39~44 (2015)[DOI]
  3. "Annual Report on the Notified Tuberculosis in Korea, 2014" (2017)[URL]
  4. Schaberg T, "Risk factors for side-effects of isoniazid, rifampin and pyrazinamide in patients hospitalized for pulmonary tuberculosis", Eur Respir J, 9, pp.2026~2030 (1996)[DOI]
  5. Yee D, "Incidence of serious side effects from first-line antituberculosis drugs among patients treated for active tuberculosis", Am J Respir Crit Care Med, 167, pp.1472~1477 (2003)[DOI]
  6. 김상훈, "단기 항결핵 화학요법에 의한 약물 이상반응의 유병률", 대한내과학회지, 73(5), pp.496~502 (2007), 대한내과학회
  7. Lehloenya RJ, "Cutaneous adverse drug reactions to anti-tuberculosis drugs: state of the art and into the future", Expert Rev Anti Infect Ther, 10, pp.475~486 (2012)[DOI]
  8. Tan W, "Two years review of cutaneous adverse drug reaction from first line anti-tuberculous drugs", Med J Malaysia, 62, pp.143~146 (2007)
  9. Zhang Y, "The curious characteristics of pyrazinamide: a review", Int J Tuberc Lung Dis, 7, pp.6~21 (2003)
  10. Ribi C, "Adverse reactions to pyrazinamide", Allergy, 57, pp.964~965 (2002)[DOI]
  11. Bedi RS, "Pyrazinamide-induced hypersensitivity reactions", Ind J Tub, 37, pp.41~ (1990)
  12. Bavbek S, "Pyrazinamideinduced anaphylaxis: diagnosed by skin test and successful desensitization", Int Arch Allergy Immunol, 157, pp.209~212 (2012)[DOI]
  13. 조영주, "약물 알레르기의 진단", 대한내과학회지, 76(3), pp.282~290 (2009), 대한내과학회
  14. Aberer W, "Drug provocation testing in the diagnosis of drug hypersensitivity reactions: general considerations", Allergy, 58, pp.854~863 (2003)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (6건)